Browse Title Index


 
Issue Title
 
Vol. 34, No 5 (2019) CURVES OF CONSTANT BREADTH ACCORDING TO DARBOUX FRAME IN GALILEAN SPACE G3> Abstract   PDF
Hülya Gun Bozok
 
Vol. 35, No 2 (2020) DELTA^m STATISTICAL CONVERGENCE OF ORDER alpha FOR DOUBLE SEQUENCES OF FUNCTIONS Abstract   PDF
Muhamed Çinar, Mikail Et
 
Vol 29, No 2 (2014) Design and Comparison of Two Web Service Based Frameworks for Parallel Evaluation of the Population in Genetic Algorithms Abstract   PDF
Milos Ivanovic, Ana Kaplarevic-Malisic, Visnja Simic, Boban Stojanovic
 
Vol 29, No 4 (2014) Design and Implementation of Efficient Integrated System for Physical Medicine with Centralized Management over Computer Network Abstract   PDF
Vladimir Ciric, Vladimir Simic, Oliver Vojinovic, Teufik Tokic, Emina Milovanovic, Igor Milovanovic, Ivan Milentijevic
 
Vol. 34, No 1 (2019) Determining Solutions of Fuzzy Cellular Neural Networks with Fluctuating Delays Abstract   PDF
Ivan P. Stanimirovic
 
Vol 30, No 3 (2015) Different models of automata with fuzzy states Abstract   PDF
Aleksandar Stamenković, Miroslav Ćirić, Jelena Ignjatović
 
Vol 31, No 2 (2016) DIFFERENTIAL CALCULUS ON LIE ALGEBRAS Abstract   PDF
Valiollah Khalili
 
Vol 30, No 5 (2015) DIFFERENTIAL OPERATORS OVER MODULES AND RINGS AS A PATH TO THE GENERALIZED DIFFERENTIAL GEOMETRY Abstract   PDF   PDF
-- Deepmala, L N Mishra
 
Vol. 35, No 4 (2020) DIRAC OPERATORS ON LIE ALGEBROIDS Abstract   PDF
Arezo Tarviji, Morteza Mirmohammad Rezaei
 
Vol. 36, No 4 (2021) DOMINATION PARAMETERS AND DIAMETER OF ABELIAN CAYLEY GRAPHS Abstract   PDF
Mohammad A. Iranmanesh, Nasrin Moghaddami
 
Vol. 34, No 4 (2019) DOMINATION, TOTAL DOMINATION AND OPEN PACKING OF THE CORCOR DOMAIN OF GRAPHENE Abstract   PDF
Doost Ali Mojdeh, Mohammad Habibi, Leila Badakhshian, Amir Loghman
 
Vol. 34, No 4 (2019) DOUBLE EXPONENTIAL EULER–SINC COLLOCATION METHOD FOR A TIME–FRACTIONAL CONVECTION–DIFFUSION EQUATION Abstract   PDF
Ali Eftekhari
 
Vol 30, No 3 (2015) DUALITY IN INVEX PROGRAMMING PROBLEM IN HILBERT SPACE Abstract   PDF
Sandip Chatterjee, R. N. Mukherjee
 
Vol. 36, No 3 (2021) $D_a$-HOMOTHETIC DEFORMATION AND RICCI SOLITIONS IN THREE DIMENSIONAL QUASI-SASAKIAN MANIFOLDS Abstract   PDF
Tarak Mandal
 
Vol. 32, No 5 (2017) ECONOMIC-EMISSION DISPATCH WITH SEMIDEFINITE PROGRAMMING AND RATIONAL FUNCTION APPROXIMATIONS Abstract   PDF
Abimbola M. Jubril, Philip O. Ogunbona
 
Vol. 33 No 5 (2018) Efficient Encodings to Hyperelliptic Curves over Finite Fields‎ Abstract   PDF
Amirmehdi Yazdani Kashani, Hassan Daghigh
 
Vol. 35, No 4 (2020) EIGHTY ONE RICCI-TYPE IDENTITIES Abstract   PDF
Nenad O. Vesić
 
Vol. 36, No 5 (2021) EKELAND'S VARIATIONAL PRINCIPLE IN S^{JS}-METRIC SPACES Abstract   PDF
Ismat Beg, Kuhal Roy, Mantu Saha
 
Vol. 34, No 5 (2019) EMBEDDING FINITE FIELDS INTO ELLIPTIC CURVES Abstract   PDF
Amirmehdi Yazdani Kashani, Hassan Daghigh
 
Vol. 35, No 4 (2020) ENCRYPTION OF 3D PLANE IN GIS USING VORONOI-DELAUNAY TRIANGULATIONS AND CATALAN NUMBERS Abstract   PDF
Faruk Selimović, Predrag Stanimirović, Muzafer Saračević, Selver Pepić
 
Vol 31, No 3 (2016) ENDPOINT ESTIMATES FOR MULTILINEAR COMMUTATOR OF INTEGRAL OPERATOR Abstract   PDF
Xia Wu, Pei He
 
Vol 31, No 2 (2016) ENERGY DECAY OF SOLUTION TO PLATE EQUATION WITH MEMORY IN Rn Abstract   PDF
Khaled Zennir, Mohamed Karek
 
Vol. 32, No 5 (2017) ENERGY DECAY RATES FOR THE BRESSE-CATTANEO SYSTEM WITH WEAK NONLINEAR BOUNDARY DISSIPATION Abstract   PDF
Taklit Hamadouche, Ammar Khemmoudj
 
Vol. 32, No 5 (2017) ENTIRE FUNCTIONS SHARING POLYNOMIALS WITH THEIR DERIVATIVES Abstract   PDF
Goutam Kumar Ghosh
 
Vol. 32, No 4 (2017) ESSENTIALLY SEMI-REGULAR LINEAR RELATIONS Abstract   PDF
Aymen Ammar, Bilel Boukattaya, Aref Jeribi
 
126 - 150 of 545 Items << < 1 2 3 4 5 6 7 8 9 10 > >>